advertisement
Question
Posted by: samantha | 2008/07/21

anti-depressants and antibiotics

My doctor said that when I am on antibiotics that it would not affect the anti-depressants, yet I feel very tired and drained. Could it be affecting it in some way?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Abtidepressants themselves, depending on which ones you are taking and in what dose, can, especially in the forst couple of weeks, make one feel extra tired and weary, and then this tends to improve. Generally, antibiotics ought not to affect the way your body deals with the antidepressants

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement